# SDR CALA2020012600239

- Difficulty date: January 21, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER IN SPAR RIB STA 92.70 STIFFENER NO 3 AT VERTICAL STIFFENER TRANSITION RADIUS HAS A CRACK.   REPAIRED STIFFENER NO3 AT R/H HORIZONTAL STABILIZER IN SPAR RIB STA 92.70 AS PER REF B737-700 SRM 55-10-09 FIG 202 REPAIR TA.
